# SDR FDEA201106242409

- Difficulty date: June 24, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196018
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SPLICE PLATE RBL 25 SEAT TRACK, STA 950, PLUS 10".  REMOVED DAMAGED SPLICES STRAP AND ANGLE FROM RBL 25 STA 950 PLUS 10" IAW SRM 51-30-2.   FABRICATED NEW STRAP FROM 7075-T6 .250 DIM: 9.25" X 2" AND 2 EA. ANGLES FROM BAC 1503-100122, DIM: 12.9" IN LENGTH IAW SRM 53-10-5 FIG 1.  TREATED AND PRIMED NEW SPLICE STRAP AND 2 EA. ANGLES. IAW SRM 51-10-2. INSTALLED NEW PARTS IAW SRM 51-30-2.
